MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1414100-J
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned for a follow up where angiogram revealed a type ia endoleak, a type ii endoleak and an occluded left iliac limb.The physician elected to re-intervene by performing a partial explant.The left collar and suprarenal portion of the ovation main body was left in place.The rest of the main body and the right iliac limb were removed.Physician sewed in a graft below the left renal and attached it to the right common iliac.The occluded left limb was left in place as to not disturb the graft and send debris down the left iliac system.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the inadequate stent graft patency was found to be unknown/undetermined due to the lack of relevant medical information and imaging studies.There were no reports of additional negative patient sequelae.Patent lumbar arteries and inferior mesenteric arteries are a cautionary product use condition and were the cause of the type ii endoleak (non-device issue).A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.(b)(4).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6998107
Report Number3008011247-2017-00074
Device Sequence Number16440170
Product Code MIH
UDI-Device IdentifierM701TVIL1414100J1
UDI-Public+M701TVIL1414100J1/$$3200116FS111116357
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2020
Device Model NumberTV-IL1414100-J
Device Catalogue NumberTV-IL1414100-J
Device Lot NumberFS111116-35
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR